MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH
Catalog Number 0112980
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 04/15/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hernia recurrence, pain and mesh migration have been alleged post implant of the perfix plug.Based on the event as reported the degree to which the perfix plug used to treat the patient cased or contributed to the patient¿s post operative course cannot be determined.The adverse reactions section of the instructions-for-use supplied with the device lists mesh migration, hernia recurrence and pain as possible complications.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note, the date of event (15-apr-2015) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As alleged, the patient was implanted with perfix plug extra large on (b)(6) 2013 during a hernia repair.Allegedly, the mesh "failed and has caused many problems in the past few years." "it is deteriorated my health.The patches come loose parts of it is missing so therefore it's in body floating around.The rest of it is folded over on itself and has come away from the original repair area.And now there are two hernias underneath the old hernia patch.I have had ct scans and x-rays of this, and it shows clearly what is going on." "i've been suffering for more than 10 years after patch failed.I'm unable to work.I'm in constant pain.I cannot walk more than a city block without cramping or so sore that it becomes impossible.".

Brand Name
PERFIX PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22019291
Report Number1213643-2025-00380
Device Sequence Number21016125
Product Code FTL
UDI-Device Identifier00801741016684
UDI-Public(01)00801741016684(17)171028(10)HUWJ0700
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2017
Device Catalogue Number0112980
Device Lot NumberHUWJ0700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale